0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Clonazepam Treatment of Adolescents With Neuroleptic-Induced Akathisia
S. P. KUTCHER; S. MACKENZIE; W. GALARRAGA; J. SZALAI
Am J Psychiatry 1987;144:823-a-824.
View Author and Article Information

Toronto, Ont., Canada

1987 American Psychiatric Association

text A A A
PDF of the full text article.
No abstract is available for this article
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 54.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 3.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 3.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 49.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 12.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>
APA Guidelines
PubMed Articles